# SDR DL73E991220

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380DL
- Make and model: Boeing 737247
- Aircraft serial: 23607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654580027
- Condition: Cracked
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR CUTOUT (FWD GALLEY DOOR) WAS FOUND WITH A .75 INCH TYPICAL CRACK IN THE LOWER AFT CORNER OF THE CUTOUT.  THE CRACK WAS IN THE SKIN ASSY AND UNDERLYING BEAR STRAP.  THE  CRACK WAS ROUTED OUT AND REPAIRED WITH ALUMINUM DOUBLERS  PER B737 SRM 53-30-3, FIG 26 AND ER/A 367476-14, REV A.
